Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9 (2011), Issue 1, Pages 41-66
http://dx.doi.org/10.1155/2011/728563

Dunkl-Sobolev spaces of exponential type and applications

Department of Mathematics, Faculty of sciences of Tunis, Campus 1060.Tunis, Tunisia

Received 1 July 2008

Academic Editor: Björn Birnir

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hatem Mejjaoli, “Dunkl-Sobolev spaces of exponential type and applications,” Journal of Function Spaces and Applications, vol. 9, no. 1, pp. 41-66, 2011. doi:10.1155/2011/728563